# SDR ASAA2024021548243

- Difficulty date: February 15, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810398
- Part serial: NSN
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-398 HAS CORRODED INSERTS. GROUNDED - YES. REMOVED AND REPLACED CORRODED INSERTS ON FLOOR PANEL 147A5810-398 IAW B737-900ER SRM 53-00-50-2R-0.
